MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE WITH FLIPCUTTER III; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE WITH FLIPCUTTER III; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE WITH FLIPCUTTER III
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint was confirmed.One unpackaged ar-1288rtt-fc3 was returned for investigation.Visual evaluation found that the flip cutter tip has scratches and cannot be closed, probably because of the amount of tissue on it or because the shaft was damaged.The method used to prepare the bone, as well as the bone quality encountered, were not provided.The most likely cause(s) of this type of event include applying excessive forces through leveraging/prying the device.
 
Event or Problem Description
On 5/17/2023, it was reported by a sales representative via sems that the black handle of the flipcutter iii from an ar-1288rtt-fc3 fibertag tightrope with flipcutter implant system fell apart while retro drilling.Because of this, the blade of the flipcutter was unable to close all the way.Everything was removed from inside the patient, and the case continued.This was discovered during an aclr procedure on (b)(6) 2023.Additional information requested.

Brand Name
FIBERTAG TIGHTROPE WITH FLIPCUTTER III
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19569641
Report Number1220246-2024-06190
Device Sequence Number17883196
Product Code MBI
UDI-Device Identifier00888867357624
UDI-Public00888867357624
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE WITH FLIPCUTTER III
Device Catalogue NumberAR-1288RTT-FC3
Device Lot Number15078587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown